The law of iterated logarithm for additive functionals and martingale additive functionals of Harris recurrent Markov processes - Archive ouverte HAL Access content directly
Journal Articles Stochastic Processes and their Applications Year : 2009

The law of iterated logarithm for additive functionals and martingale additive functionals of Harris recurrent Markov processes

Eva Loecherbach
  • Function : Author
  • PersonId : 858713
Loukianova Dasha

Abstract

We use Nummelin splitting in continuous time in order to prove laws of iterated logarithm for additive functionals of a Harris recurrent Markov process, with deterministic or random renormalization.
Fichier principal
Vignette du fichier
loglogcorrected16-11-08.pdf (234.19 Ko) Télécharger le fichier
Origin : Files produced by the author(s)
Loading...

Dates and versions

hal-00798510 , version 1 (08-03-2013)

Identifiers

Cite

Eva Loecherbach, Loukianova Dasha. The law of iterated logarithm for additive functionals and martingale additive functionals of Harris recurrent Markov processes. Stochastic Processes and their Applications, 2009, 119 (7), pp.2312-2335. ⟨10.1016/j.spa.2008.11.006⟩. ⟨hal-00798510⟩
88 View
253 Download

Altmetric

Share

Gmail Facebook X LinkedIn More